# SDR DALA13006739232

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 29,717 hours, 20,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 964 WEB AFT SIDE CRACKED.  6 INCHES ABOVE LT VENT BOX AT TOP FASTENER.  VERIFIED WITH HFEC.  REMOVED DAMAGE. CONTAINED.  FABRICATED REPAIR DOUBLER, TRIPLER AND FILLER. DRILLED AND INSTALLED IAW SRM 53-10-03, FIG 13.
